U.S. doctors online nowAsk doctors free
Tampa, FL
A 40-year-old female asked:

My psch doc put me on buspar (buspirone) after stopping ativan. now i have several bouts vomiting daily, am very irritable, and ibs is out of control. 3 months on?

2 doctor answers4 doctors weighed in
Dr. Philip Miller
A Verified Doctoranswered
Family Medicine 48 years experience
Buspar (buspirone) side effects: Call your physician and stop the Buspar (buspirone) until a substitution is made.
Dr. Alfredo Soto
Psychiatry 27 years experience
Tell him/her: This could mean that your anxiety is worse or a side effect of the medication. You need to let your doctor know as soon as possible.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 8, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.